Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 126, NWS La Crosse, WI

July 11, 2008Buffalo County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 11, 2008, 5:12 AM CDT for Buffalo County, Wisconsin. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2008, 5:12 AM CDT (10:12 UTC)
Expired
Jul 11, 2008, 5:34 AM CDT
In force
22 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Buffalo County, WI

The radar

The La Crosse radar (KARX), 55 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 671 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
671 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 111012
SVRARX
WIC011-111100-
/O.NEW.KARX.SV.W.0126.080711T1012Z-080711T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
512 AM CDT FRI JUL 11 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 600 AM CDT

* AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR HIGHWAY 88 AND COUNTY O...OR 9 MILES
  SOUTHEAST OF ALMA...MOVING SOUTHEAST AT 26 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAYS 35 AND 88 AND CZECHVILLE AROUND 520 AM...
  HIGHWAY 95 AND COUNTY G AND MERRICK STATE PARK AROUND 525 AM...
  FOUNTAIN CITY AND HIGHWAY 95 AND COUNTY C AROUND 530 AM...
  LOCK AND DAM 5 A AROUND 535 AM...
  BLUFF SIDING AROUND 540 AM...
  MARSHLAND AROUND 545 AM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR
CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF
LEFT UNPROTECTED.

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

LAT...LON 4431 9185 4426 9153 4423 9156 4421 9161
      4419 9160 4417 9161 4414 9156 4410 9154
      4403 9157 4407 9166 4421 9187
TIME...MOT...LOC 1012Z 306DEG 23KT 4425 9177

$$

BAUMGARDT
2 follow-up statements
000 
WWUS53 KARX 111025
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 AM CDT FRI JUL 11 2008

WIC011-111100-
/O.CON.KARX.SV.W.0126.000000T0000Z-080711T1100Z/
BUFFALO WI-
524 AM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN BUFFALO COUNTY...

AT 523 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR HIGHWAY 95 AND COUNTY G...OR 7 MILES WEST
OF ARCADIA...MOVING EAST AT 45 MPH.

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

LAT...LON 4431 9185 4426 9153 4423 9156 4421 9161
      4419 9160 4418 9161 4417 9161 4410 9154
      4421 9187
TIME...MOT...LOC 1024Z 287DEG 39KT 4422 9161

$$
000 
WWUS53 KARX 111034
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
534 AM CDT FRI JUL 11 2008

WIC011-111043-
/O.CAN.KARX.SV.W.0126.000000T0000Z-080711T1100Z/
BUFFALO WI-
533 AM CDT FRI JUL 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...

ONE-HALF INCH HAIL WAS REPORTED ACROSS THE MISSISSIPPI RIVER IN 
WABASHA COUNTY WITH THIS STORM...BUT NO HAIL WAS REPORTED IN BUFFALO 
COUNTY. THIS STORM HAS NOW WEAKENED AND IS NO LONGER PRODUCING PENNY 
SIZED HAIL. 

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

LAT...LON 4431 9185 4426 9153 4423 9156 4421 9161
      4419 9160 4418 9161 4417 9161 4410 9154
      4421 9187
TIME...MOT...LOC 1033Z 306DEG 23KT 4417 9162

$$
DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:41 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 11, 3:41 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
341 AM CDT FRI JUL 11 2008

.SHORT TERM...THROUGH SUNDAY

MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES THROUGH TONIGHT.

SURFACE ANALYSIS THIS MORNING SHOWS AN ELONGATED AREA OF LOW
PRESSURE OVER WESTERN NORTH DAKOTA. WARM FRONT EXTENDED SOUTHEAST
FROM THE LOW INTO SOUTHEAST WISCONSIN. LOCAL AND REGIONAL RADARS
SHOW ONE AREA OF STORMS OVER CENTRAL AND SOUTHERN WISCONSIN WITH
ANOTHER APPROACHING OUT OF MINNESOTA.

ONGOING CONVECTION OVER WISCONSIN HAS BEEN NEARLY STATIONARY FOR
SEVERAL HOURS OVER THE EASTERN PART OF THE FORECAST AREA WITH
RADAR BASED STORM TOTALS AROUND 6 INCHES. NO REPORTS OF FLOODING
YET BUT THIS IS PROBABLY MORE A FUNCTION OF THE TIME OF DAY THAN
ANYTHING. THIS ACTIVITY IS STARTING TO SLOWLY PROGRESS EAST AS THE
UPSTREAM CONVECTION APPROACHES. CONCERN FOR THIS AREA IS HOW MUCH
MORE RAIN IS GOING TO FALL THIS MORNING AND THEN AGAIN TONIGHT AND
IF A FLASH FLOOD WATCH IS NEEDED. CURRENT QPF FORECAST IS FOR LESS
THAN AN INCH WHICH WOULD ONLY AGGRAVATE ANY EXISTING FLOODING AND
SHOULD NOT BE ENOUGH TO GENERATE MUCH NEW FLOODING. FOR NOW WILL
HOLD OFF ON A FLASH FLOOD WATCH AND LET THE NEXT SHIFT TAKE
ANOTHER LOOK AT IT.

THE COMPLEX COMING OUT MINNESOTA IS MAKING GOOD EASTWARD PROGRESS
AND IS EXPECTED TO CLEAR OUT OF THE MUCH OF THE FORECAST AREA BY
MID MORNING. BESIDES HAVING TO ACCOUNT FOR THIS SYSTEM WITH SOME
MORNING POPS...THE LEFT OVER CLOUDS SHOULD HANG AROUND THROUGH
MUCH OF THE MORNING. THIS WILL CUT DOWN ON THE SUNSHINE TODAY AND
THUS EXPECT HIGH TEMPERATURES TO BE LOWER THAN PREVIOUSLY
FORECAST. HAVE FOR NOW ONLY CUT 3 TO 4 DEGREES OFF THE HIGHS AS
THE AIR AT 850 MB IS STILL EXPECTED TO BE VERY WARM WITH THE
11.00Z GFS SHOWING AROUND 20C AT 18Z. ALL THIS WARM AIR SHOULD PUT
A NICE CAP IN PLACE FOR THE AFTERNOON WITH NO CONVECTION EXPECTED
DESPITE THE DECENT CAPE /2000-2500 J/KG OF ML CAPE/. THE GFS DOES
TRY TO ERODE THE CAP ENOUGH DURING THE AFTERNOON TO ALLOW FOR
SOME DEVELOPMENT OF SHOWERS AND STORMS...ESPECIALLY OVER
NORTHEAST IOWA INTO CENTRAL WISCONSIN. THIS IS THE ONLY MODEL
DOING THIS AND WITH THE STRENGTH OF THE CAP HAVE HARD TIME SEEING
THIS HAPPEN. PREVIOUS DATABASE DID HAVE A SMALL CHANCE POPS IN FOR
THE AFTERNOON AND WILL MAINTAIN THESE FOR CONSISTENCY.

FOR TONIGHT...THE UPPER LEVEL LOW OVER SOUTHERN CANADA WILL
ADVANCE INTO WESTERN ONTARIO WITH A STRONG SHORT WAVE TROUGH
TRAILING ACROSS THE UPPER MIDWEST. THIS WILL HELP TO DRIVE A
STRONG COLD FRONT THROUGH THE REGION LIKELY SETTING THE STAGE FOR
ANOTHER ROUND OF SEVERE WEATHER. THE CAPE AXIS AHEAD OF THE COLD
FRONT WILL MAINTAIN ML CAPES UP TO 1500 J/KG THIS EVENING AND
500-1000 J/KG AFTER 06Z. THE DEEP 0-6KM SHEAR WILL REMAIN BEHIND
THE FRONT AND IS NOT EXPECTED TO INTERACT MUCH WITH ANY STORMS THAT
DEVELOP WITH THE FRONT. THE 0-3KM SHEAR IS NOT REAL IMPRESSIVE
EITHER WITH THE GFS SHOWING VALUES OF 20 TO 25 KNOTS. WIND AND
LARGE HAIL LOOK TO BE THE PRIMARY THREATS. INTERESTING THAT THE
11.00Z WRF VIEWED FROM THE NSSL WEB PAGE DEVELOPS THE LINE OF
CONVECTION ALONG THE FRONT THIS AFTERNOON OVER WESTERN MINNESOTA
AND THEN BRINGS INTO THE AREA AS A WEAKENING LINE OF CONVECTION.
WITH BOTH THE NAM AND GFS STILL SHOWING A GOOD LINE COMING THROUGH
WITH THE FRONT HAVE MAINTAINED THE LIKELY POPS.

THE GOOD EASTWARD PROGRESS OF THE FRONT WILL CONTINUE INTO
SATURDAY WITH JUST A LINGERING CHANCE OF ANY SHOWERS DURING THE
MORNING. AFTER THAT...HIGH PRESSURE WILL BUILD IN AND KEEP THE
REMAINDER OF THE PERIOD DRY.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY

HAVE ONLY HAD LIMITED TIME TO LOOK AT THIS PERIOD. APPEARS AS IF
THE AREA OF HIGH PRESSURE WILL MAINTAIN ITSELF OVER THE MIDWEST
FOR THE EARLY PART OF NEXT WEEK. THE NEXT CHANCE OF RAIN LOOKS TO
BE TUESDAY OR TUESDAY NIGHT AHEAD OF A WEAK COLD FRONT WHICH THEN
MAY STALL OVER THE AREA. CURRENT DATABASE LOOKS IN GOOD SHAPE FOR
THIS SCENARIO.

&&

.AVIATION...
ONGOING CONVECTIVE ACTIVITY OVER MINNESOTA EXPECTED TO BE PAST
KRST BY 12Z AND WILL BE CLOSE TO KLSE BUT SHOULD PASS BY TO THE
NORTH. AFTER THAT...THE CAP WILL BUILD IN FOR THE DAY AND SHOULD
KEEP AND THUNDERSTORMS OUT OF THE ARE UNTIL THE APPROACH OF THE
COLD FRONT THIS EVENING. GENERAL VFR CONDITIONS ARE EXPECTED
THROUGH THE PERIOD UNTIL THIS EVENING WHEN MVFR CONDITIONS WILL BE
POSSIBLE NEAR THE EXPECTED THUNDERSTORMS. MVFR CEILINGS IN THE
KLSE AREA THIS MORNING AS EXPECTED TO DISSIPATE BY MID MORNING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM/AVIATION...04
Hazardous weather outlook, Jul 11, 1:11 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
111 AM CDT FRI JUL 11 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041-053-
054-061-111200-
ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-
FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-
TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
111 AM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED INTO SOUTHEASTERN
MINNESOTA AROUND SUNRISE. THIS SYSTEM WILL LIKELY THEN CONTINUE
SOUTHEAST INTO WESTERN WISCONSIN. NORTHEAST IOWA MAY ALSO BE
AFFECTED BUT IT APPEARS A BIT LESS LIKELY. THIS THUNDERSTORM COMPLEX
COULD CONTAIN A DAMAGING WIND THREAT DURING THE MORNING HOURS AS IT
TRACKS THROUGH THE AREA. LOCALLY HEAVY RAIN AND LIGHTNING WILL
ALSO ACCOMPANY THIS COMPLEX.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTER A MORNING COMPLEX OF THUNDERSTORMS SHIFTS THROUGH FRIDAY...
VERY WARM TEMPERATURES SHOULD INHIBIT THUNDERSTORM DEVELOPMENT UNTIL
LATE IN THE DAY...WHEN STORMS ARE EXPECTED TO INITIATE ALONG A COLD
FRONT APPROACHING THE AREA. FAVORABLE INSTABILITY AND WIND PROFILES
SUPPORT A DISTINCT POSSIBILITY FOR SEVERE STORMS. THIS IS ESPECIALLY
TRUE WEST OF THE MISSISSIPPI RIVER. DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES WOULD BE THE PRIMARY THREATS. THE MOST FAVORABLE
TIME SHOULD BE FRIDAY EVENING WEST OF THE MISSISSIPPI RIVER...AND
MAINLY AFTER MIDNIGHT EAST OF THE RIVER. THE ISOLATED TORNADO
POTENTIAL ALSO WOULD FAVOR FRIDAY EVENING AND AREAS WEST OF THE
MISSISSIPPI RIVER.

EXCESSIVE HEAT AND HUMIDITY IS EXPECTED TO BE A FACTOR FRIDAY...WITH
HEAT INDICES OF 95 TO 100 DURING THE AFTERNOON AND EARLY EVENING.

THUNDERSTORM CHANCES RETURN TUESDAY AND TUESDAY NIGHT. AT THIS
TIME...THERE WAS TOO MUCH UNCERTAINTY TO DETERMINE THE SEVERE STORM
POTENTIAL IN THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT. DURING THE MORNING
HOURS...SHOULD THE THUNDERSTORM COMPLEX REMAIN STRONG AS IT SHIFTS IN
FROM CENTRAL MINNESOTA...SPOTTERS MAY BE NEEDED. SPOTTER
GROUPS SHOULD MONITOR FOR UPDATES FRIDAY NIGHT...ACTIVATION MAY BE
NEEDED...ESPECIALLY WEST OF THE MISSISSIPPI RIVER.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ017-029-034-042>044-055-111200-
ADAMS-CLARK-JACKSON-JUNEAU-MONROE-RICHLAND-TAYLOR-
111 AM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND
SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX HAS DEVELOPED ACROSS CENTRAL WISCONSIN
AND WILL PERSIST FOR SEVERAL HOURS OVERNIGHT. THE MAIN THREAT
IS HEAVY RAINFALL AND FLOODING ACROSS JACKSON...MONROE...AND JUNEAU
COUNTIES.  ISOLATED HAIL TO PENNY SIZED MAY ALSO OCCUR IN THIS AREA
OF STORMS ALONG I-94.

ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED INTO SOUTHEASTERN
MINNESOTA AROUND SUNRISE. THIS SYSTEM WILL LIKELY THEN CONTINUE
SOUTHEAST INTO WESTERN WISCONSIN. NORTHEAST IOWA MAY ALSO BE
AFFECTED BUT IT APPEARS A BIT LESS LIKELY. THIS THUNDERSTORM COMPLEX
COULD CONTAIN A DAMAGING WIND THREAT DURING THE MORNING HOURS AS IT
TRACKS THROUGH THE AREA. LOCALLY HEAVY RAIN AND LIGHTNING WILL
ALSO ACCOMPANY THIS COMPLEX.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTER A MORNING COMPLEX OF THUNDERSTORMS SHIFTS THROUGH FRIDAY...
VERY WARM TEMPERATURES SHOULD INHIBIT THUNDERSTORM DEVELOPMENT UNTIL
LATE IN THE DAY...WHEN STORMS ARE EXPECTED TO INITIATE ALONG A COLD
FRONT APPROACHING THE AREA. FAVORABLE INSTABILITY AND WIND PROFILES
SUPPORT A DISTINCT POSSIBILITY FOR SEVERE STORMS. THIS IS ESPECIALLY
TRUE WEST OF THE MISSISSIPPI RIVER. DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES WOULD BE THE PRIMARY THREATS. THE MOST FAVORABLE
TIME SHOULD BE FRIDAY EVENING WEST OF THE MISSISSIPPI RIVER...AND
MAINLY AFTER MIDNIGHT EAST OF THE RIVER. THE ISOLATED TORNADO
POTENTIAL ALSO WOULD FAVOR FRIDAY EVENING AND AREAS WEST OF THE
MISSISSIPPI RIVER.

EXCESSIVE HEAT AND HUMIDITY IS EXPECTED TO BE A FACTOR FRIDAY...WITH
HEAT INDICES OF 95 TO 100 DURING THE AFTERNOON AND EARLY EVENING.

THUNDERSTORM CHANCES RETURN TUESDAY AND TUESDAY NIGHT. AT THIS
TIME...THERE WAS TOO MUCH UNCERTAINTY TO DETERMINE THE SEVERE STORM
POTENTIAL IN THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT. DURING THE MORNING
HOURS...SHOULD THE THUNDERSTORM COMPLEX REMAIN STRONG AS IT SHIFTS IN
FROM CENTRAL MINNESOTA...SPOTTERS MAY BE NEEDED. SPOTTER
GROUPS SHOULD MONITOR FOR UPDATES FRIDAY NIGHT...ACTIVATION MAY BE
NEEDED...ESPECIALLY WEST OF THE MISSISSIPPI RIVER.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

In the hours before

Local storm report, Jul 10, 11:20 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1120 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     HAIL             1 S TUNNEL CITY         43.99N 90.57W
07/10/2008  E0.75 INCH       MONROE             WI   TRAINED SPOTTER

1114 PM     HAIL             TOMAH                   43.99N 90.50W
07/10/2008  E0.75 INCH       MONROE             WI   AMATEUR RADIO

            NORTH SIDE OF TOMAH

1115 PM     HAIL             3 W TOMAH               43.99N 90.56W
07/10/2008  E1.00 INCH       MONROE             WI   AMATEUR RADIO

            AT INTERSECTION OF HIGHWAY 16 COUNTY M

&&

TMS
Local storm report, Jul 10, 11:45 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     FLOOD            TOMAH                   43.99N 90.50W
07/10/2008                   MONROE             WI   AMATEUR RADIO

            STREET FLOODING IN THE CITY OF TOMAH.

&&

04
Local storm report, Jul 11, 1:13 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
113 AM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     1 S SHENNINGTON         44.02N 90.31W
07/10/2008                   MONROE             WI   LAW ENFORCEMENT

            TREE DOWN ACROSS FUNNEL ROAD NEAR FRONTIER AVE

&&

MW
Local storm report, Jul 11, 1:38 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
138 AM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             MERRILLAN               44.45N 90.84W
07/11/2008  E0.50 INCH       JACKSON            WI   LAW ENFORCEMENT

&&

MW
Local storm report, Jul 11, 1:47 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
147 AM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             HATFIELD                44.42N 90.73W
07/11/2008  E1.00 INCH       JACKSON            WI   LAW ENFORCEMENT

            REPORTED AT RUSSELL MEMORIAL PARK ON LAKE ARBUTUS

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:36 PM CDTSevere Thunderstorm WarningARXClark, Jackson69 min
Jul 10, 9:50 PM CDTSevere Thunderstorm WarningARXMonroe55 min
Jul 10, 10:01 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau59 min
Jul 10, 10:28 PM CDTSevere Thunderstorm WarningARXJuneau62 min
Jul 10, 10:43 PM CDTSevere Thunderstorm WarningARXMonroe62 min
Jul 10, 11:13 PM CDTFlash Flood WarningARXJuneau, Monroe3 hr
Jul 10, 11:29 PM CDTSevere Thunderstorm WarningARXAdams, Juneau61 min
Jul 10, 11:52 PM CDTSevere Thunderstorm WarningARXJackson53 min
Jul 11, 12:25 AM CDTFlash Flood WarningARXJackson, Monroe2 hr
Jul 11, 1:28 AM CDTSevere Thunderstorm WarningARXClark, Jackson47 min
Jul 11, 2:15 AM CDTFlash Flood WarningARXJuneau, Monroe3 hr
Jul 11, 7:30 AM CDTAreal Flood WarningARXJuneau, Monroe6 hr
Jul 11, 1:31 PM CDTAreal Flood WarningARXJuneau, Monroe8 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.